# SDR ASOA2014122611981

- Difficulty date: December 3, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK FUEL TANK ACCESS DOOR 640BB CUT-OUT AT WS 54.897 HAS FRETTING CORROSION AT INBD & OTBD ENDS. INBD DAMAGE MEASURES APPROX 3.1" LONG X 0.20" WIDE X 0.003" DEEP.  OTBD DAMAGE MEASURES APPROX 3.6" LONG X 0.15" WIDE X 0.002" DEEP, EXTENDS INTO CRITICAL AREA.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
